# SDR ABXA020368

- Difficulty date: December 17, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 56,276 hours, 60,584 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 60714811
- Part serial: 101C2496
- Condition: Out Of Tolerance
- Location: Cabin Temp
- Part time: 16,128 hours, 13,529 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP VALVE IN AUTO WENT TO 80 PERCENT FULL HOT. LT DUCT TEMP PEGGED OUT HOT. SLIGHT SMOKE IN COCKPIT. MANUALLY DROVE VALVE FULL COLD.  AC SMOKE CHECKLIST RUN. LT BLEED VALVE OFF FOR REST OF FLT. FOUND AUTO TEMP CONTROL TO COCKPIT TEMP SENSOR OUT OF TOLERENCE. ADJUSTED.  MANUAL TEMP OPS CHECKED GOOD IAW DC-9 MM 21-60-0. LINES RECONNECTED AND PLACARDS REMOVED.
